MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER48D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER48D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 702-04-48D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: trident 0 deg x3 insert 32mm head; cat # 623-00-32d; lot # nm5e7r.Delta v-40 ceramic head 32/0; cat # 6570-0-132; lot # 81430602.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event an event regarding pain involving a trident ii shell was reported.The event was not confirmed.Method & results product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that a exploratory revision surgery took place due to pain.The surgeon noted there was no infection, and no devices were loose or broken.A trident ii titanium 48d cluster shell, trident 32mm liner, and 32mm v40 ceramic head were revised to a larger shell and mdm liner construct.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's right hip was revised.Patient complained of a lot of pain so surgeon decided to perform an exploratory revision.The surgeon noted there was no infection, and no devices were loose or broken.A trident ii titanium 48d cluster shell, trident 32mm liner, and 32mm v40 ceramic head were revised to a larger shell and mdm liner construct.Rep confirmed that no further information would be released by the hospital or surgeon.

Brand Name
TRIDENTII TRITANIUM CLUSTER48D
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11398158
Report Number0002249697-2021-00358
Device Sequence Number13773996
Product Code LPH
UDI-Device Identifier07613327343861
UDI-Public07613327343861
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number702-04-48D
Device Catalogue Number702-04-48D
Device Lot Number80684901A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR